# SDR SWAA2020121535749

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 29,758 hours, 12,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FWD OVERWING EMERGENCY EXIT LIGHT COVER OFF, CAPT SIDE.  R & R EMERGENCY LOWER DOOR EXIT LIGHT, PER M/M 33-51-04.
